A. Ashcraft and T. Schuermann, Understanding the securitization of subprime mortgage credit, Federal reserve bank of New York staff reports 318, 2008.

M. Avellaneda, A. Levy, and A. Paras, Pricing and hedging derivative securities in markets with uncertain volatilities, Applied Mathematical Finance, vol.7, issue.2, pp.73-88, 0110.
DOI : 10.2307/2330793

P. Bank and D. Baum, Hedging and Portfolio Optimization in Financial Markets with a Large Trader, Mathematical Finance, vol.14, issue.1, pp.1-18, 2004.
DOI : 10.1111/j.0960-1627.2004.00179.x

G. Barles and B. Perthame, Discontinuous solutions of deterministic optimal stopping time problems, ESAIM: Mathematical Modelling and Numerical Analysis, vol.21, issue.4, pp.557-579, 1987.
DOI : 10.1051/m2an/1987210405571

G. Barles and H. M. Soner, Option pricing with transaction costs and a nonlinear Black-Scholes equation, Finance and Stochastics, vol.2, issue.4, pp.369-397, 1998.
DOI : 10.1007/s007800050046

P. Barrieu, N. Cazanave, and N. Karoui, Closedness results for BMO semi-martingales and application to quadratic BSDEs, Comptes Rendus Mathematique, vol.346, issue.15-16, pp.881-886, 2008.
DOI : 10.1016/j.crma.2008.06.010

URL : https://hal.archives-ouvertes.fr/hal-00708491

P. Barrieu and N. Karoui, Monotone stability of quadratic semimartingales with applications to general quadratic BSDEs and unbounded existence result, preprint, pp.47-73, 2011.

B. Biais, T. Mariotti, G. Plantin, and J. Rochet, Dynamic Security Design: Convergence to Continuous Time and Asset Pricing Implications, Review of Economic Studies, vol.74, issue.2, pp.345-390, 2007.
DOI : 10.1111/j.1467-937X.2007.00425.x

B. Biais, T. Mariotti, J. Rochet, and S. Villeneuve, Large risks, limited liability and dynamic moral hazard, Econometrica, vol.78, issue.1, pp.73-118, 2010.
URL : https://hal.archives-ouvertes.fr/halshs-00491470

J. M. Bismuth, Conjugate convex functions in optimal stochastic control, Journal of Mathematical Analysis and Applications, vol.44, issue.2, pp.384-404, 1973.
DOI : 10.1016/0022-247X(73)90066-8

P. Brémaud, Point processes and queues: martingale dynamics, 1981.
DOI : 10.1007/978-1-4684-9477-8

P. Briand and R. Carmona, BSDEs with polynomial growth generators, Journal of Applied Mathematics and Stochastic Analysis, vol.13, issue.3, pp.207-238, 2000.
DOI : 10.1155/S1048953300000216

P. Briand, B. Delyon, Y. Hu, E. Pardoux, and L. Stoica, Lp solutions of backward stochastic differential equations, Stochastic Processes and their Applications, vol.108, issue.1, pp.109-129, 2003.
DOI : 10.1016/S0304-4149(03)00089-9

P. Briand and Y. Hu, BSDE with quadratic growth and unbounded terminal value, Probability Theory and Related Fields, vol.14, issue.4, pp.604-618, 2006.
DOI : 10.1007/s00440-006-0497-0

URL : https://hal.archives-ouvertes.fr/hal-00004619

P. Briand and Y. Hu, Quadratic BSDEs with convex generators and unbounded terminal conditions, Probab. Theory Relat. Fields, pp.543-567, 2008.

G. Bordigoni, A. Matoussi, and M. Schweizer, A stochastic control approach to a robust utility maximization problem, "Stochastic analysis and applications, Abel Symp, vol.2, issue.70, pp.125-151, 2007.

B. Bouchard and N. Touzi, Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations, Stoch, Proc. App, pp.175-206, 2004.

U. Çetin, R. Jarrow, and P. Protter, Liquidity risk and arbitrage pricing theory, Finance and Stochastics, vol.8, issue.3, pp.311-341, 2004.
DOI : 10.1007/s00780-004-0123-x

U. Çetin, R. Jarrow, P. Protter, and M. Warachka, Pricing Options in an Extended Black Scholes Economy with Illiquidity: Theory and Empirical Evidence, Review of Financial Studies, vol.19, issue.2, pp.493-529, 2006.
DOI : 10.1093/rfs/hhj014

U. Çetin and L. C. Rogers, Modelling liquidity effects in discrete time, Math. Finance , forthcoming, 2006.

U. Çetin, H. M. Soner, and N. Touzi, Option hedging for small investors under liquidity costs, Finance and Stochastics, vol.48, issue.3, pp.317-341, 2007.
DOI : 10.1007/s00780-009-0116-x

Z. Chen and S. Peng, A general downcrossing inequality for g-martingales, Statistics & Probability Letters, vol.46, issue.2, pp.169-175, 2000.
DOI : 10.1016/S0167-7152(99)00102-9

P. Cheridito, H. M. Soner, and N. Touzi, The multi-dimensional super-replication problem under gamma constraints, Annales de l'Institute Henri Poincaré (C) Non Linear Analysis, pp.633-666, 2005.

P. Cheridito, H. M. Soner, and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic control, The Annals of Applied Probability, vol.15, issue.4, pp.2472-2495, 2005.
DOI : 10.1214/105051605000000557

P. Cheridito, H. M. Soner, N. Touzi, and N. Victoir, Second-order backward stochastic differential equations and fully nonlinear parabolic PDEs, Communications on Pure and Applied Mathematics, vol.1627, issue.7, pp.1081-1110, 2007.
DOI : 10.1002/cpa.20168

URL : http://arxiv.org/abs/math/0509295

F. H. Clarke, L. S. Yu, R. J. Stern, and W. P. , Nonsmooth Analysis and Control Theory, 1998.
URL : https://hal.archives-ouvertes.fr/hal-00863298

G. M. Constantinides and M. J. Magill, Portfolio selection with transaction costs, J. Econ. Theory, vol.49, pp.33-83, 1976.

A. Cousin, J. Fermanian, and J. Laurent, Hedging default risk of CDOs in Markovian contagion models, 2007.

M. G. Crandall, H. Ishii, and P. L. Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-67, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

J. Cvitani? and I. Karatzas, Convex Duality in Constrained Portfolio Optimization, The Annals of Applied Probability, vol.2, issue.4, pp.767-818, 1992.
DOI : 10.1214/aoap/1177005576

J. Cvitani? and J. Zhang, Contract theory in continuous time models, monograph, in preparation, 2010.

M. Davis and V. Lo, Infectious defaults, Quantitative Finance, vol.1, issue.4, pp.382-387, 2001.
DOI : 10.1080/713665832

C. Dellacherie, M. , P. Hermann, and P. , Probabilités et potentiel. Chapitre I à IV, 1975.

M. Dellacherie and P. A. Meyer, Probabilities and potential B -Theory of martingales, North-Holland, 1982.

P. Demarzo and Y. Sannikov, Optimal Security Design and Dynamic Capital Structure in a Continuous-Time Agency Model, The Journal of Finance, vol.22, issue.6, pp.2681-2724, 2006.
DOI : 10.1111/j.1540-6261.2006.01002.x

P. Demarzo and M. Fishman, Agency and Optimal Investment Dynamics, Review of Financial Studies, vol.20, issue.1, pp.151-189, 2007.
DOI : 10.1093/rfs/hhl004

P. Demarzo and M. Fishman, Optimal long-term financial contracting, The Review of Financial Studies, pp.2079-2128, 2007.

L. Denis and C. Martini, A theoretical framework for the pricing of contingent claims in the presence of model uncertainty, The Annals of Applied Probability, vol.16, issue.2, pp.827-852, 2006.
DOI : 10.1214/105051606000000169

L. Denis and M. Kervarec, Utility functions and optimal investment in nondominated models, preprint, p.11, 2007.

L. Denis, M. Hu, and S. Peng, Function Spaces and Capacity Related to a Sublinear Expectation: Application to G-Brownian Motion Paths, Potential Analysis, vol.30, issue.8, pp.34-35, 2010.
DOI : 10.1007/s11118-010-9185-x

E. Karoui and N. , Les Aspects Probabilistes Du Controle Stochastique, Lecture Notes in Mathematics, vol.876, pp.73-238, 1981.
DOI : 10.1007/BFb0097499

E. Karoui, N. Peng, S. Quenez, and M. C. , Backward Stochastic Differential Equations in Finance, Mathematical Finance, vol.7, issue.1, pp.1-71, 1994.
DOI : 10.1111/1467-9965.00022

E. Karoui, N. Pardoux, E. Quenez, and M. C. , Reflected backward SDEs and American options, Numerical methods in finance, pp.215-231, 1997.

E. Karoui, N. Kapoudjian, C. Pardoux, E. Peng, S. Quenez et al., Reflected solutions of backward SDE's, and related obstacle problems for PDE's, The Annals of Probability, vol.25, issue.2, pp.702-737, 1997.
DOI : 10.1214/aop/1024404416

E. Karoui, N. Huang, and S. , A general result of existence and uniqueness of backward stochastic differential equation, Backward Stochastic Differential Equations, pp.27-36, 1997.

E. Karoui, N. And-rouge, and R. , Princing via utility maximization and entropy, Mathematical Finance, vol.10, issue.12, pp.259-276, 2000.

E. Karoui, N. Hamadène, S. Matoussi, and A. , Backward stochastic differential equations and applications, Chapter 8 in the book "Indifference Pricing: Theory and Applications, pp.267-320, 2008.

E. Karoui, N. Jeanblanc, M. Matoussi, A. Ngoupeyou, and A. , Indifference pricing of unbounded credit derivatives, preprint, p.11, 2011.

L. G. Epstein and S. Ji, Ambiguous volatility, possibility and utility in continuous time, preprint, p.11, 2011.

A. Fahim, N. Touzi, and X. Warin, A probabilistic numerical scheme for fully nonlinear PDEs, 2008.

W. H. Fleming and H. M. Soner, Asymptotic expansions for Markov processes with l???vy generators, Applied Mathematics & Optimization, vol.18, issue.1, pp.203-223, 1989.
DOI : 10.1007/BF01448199

W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, Applications of Mathematics, vol.25, 1993.

W. H. Fleming and P. E. Souganidis, Asymptotic series and the method of vanishing viscosity, pp.425-447, 1986.

J. Fouque, K. R. Sircar, and G. Papanicolaou, MEAN-REVERTING STOCHASTIC VOLATILITY, International Journal of Theoretical and Applied Finance, vol.03, issue.01, pp.101-142, 2000.
DOI : 10.1142/S0219024900000061

I. Gilboa and D. Schmeidler, Maxmin expected utility with non-unique prior, Journal of Mathematical Economics, vol.18, issue.2, pp.141-153, 1989.
DOI : 10.1016/0304-4068(89)90018-9

URL : https://hal.archives-ouvertes.fr/hal-00753237

S. Gökay and H. M. Soner, LIQUIDITY IN A BINOMIAL MARKET, Mathematical Finance, vol.4, issue.1, 2011.
DOI : 10.1111/j.1467-9965.2010.00462.x

A. Gundel, Robust utility maximization for complete and incomplete market models, Finance and Stochastics, vol.9, issue.2, pp.151-176, 2005.
DOI : 10.1007/s00780-004-0148-1

J. Guyon and P. Labordère, Uncertain volaitility model: a Monte-Carlo approach, working paper, 2010.

S. Hamadène and J. P. Lepeltier, Zero-sum stochastic differential games and backward equations, Systems and Control Lett, pp.259-263, 1995.

S. Hamadène, Equations différentielles stochastiques rétrogrades : le cas localement Lipschitzien, Annales de l'I.H.P, vol.32, issue.5, pp.645-659, 1996.

S. Hamadène and A. Potier, -SOLUTIONS FOR REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS, Stochastics and Dynamics, vol.12, issue.02, p.99, 2009.
DOI : 10.1142/S0219493712003651

Y. Hu, P. Imkeller, and M. Müller, Utility maximization in incomplete markets, The Annals of Applied Probability, vol.15, issue.3, pp.1691-1712, 2005.
DOI : 10.1214/105051605000000188

URL : http://arxiv.org/abs/math/0508448

R. Jarrow and F. Yu, Counterparty risk and the pricing of defaultable securities, Journal of Finance, vol.53, pp.2225-2243, 2001.

R. Karandikar, On pathwise stochastic integration, Stochastic Processes and their Applications, pp.11-18, 1995.
DOI : 10.1016/0304-4149(95)00002-O

I. Karatzas and S. Shreve, Brownian motion and stochastic calculus, 1991.
DOI : 10.1007/978-1-4612-0949-2

N. Kazamaki, Continuous exponential martingales and BMO, pp.50-53, 1994.
DOI : 10.1007/BFb0073585

D. Kramkov and W. Schachermayer, The asymptotic elasticity of utility functions and optimal investement in incomplete markets, The Annals of Applied Probability, vol.9, issue.3, pp.904-950, 1999.

M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Prob, vol.28, issue.23, pp.259-276, 2000.

J. Laurent, A. Cousin, and J. Fermanian, Hedging default risks of CDOs in markovian contagion models, preprint, 2008.

J. M. Lasry and P. L. Lyons, A remark on regularization in Hilbert spaces, Israel Journal of Mathematics, vol.92, issue.134, pp.257-266, 1986.
DOI : 10.1007/BF02765025

J. Lehoczky, S. P. Sethi, H. M. Soner, and M. I. Taksar, An Asymptotic Analysis of Hierarchical Control of Manufacturing Systems Under Uncertainty, Mathematics of Operations Research, vol.16, issue.3, pp.596-608, 1991.
DOI : 10.1287/moor.16.3.596

J. P. Lepeltier, S. Martin, and J. , Backward stochastic differential equations with continuous coefficient, Statistics & Probability Letters, vol.32, issue.4, pp.425-430, 1997.
DOI : 10.1016/S0167-7152(96)00103-4

J. Lepeltier, A. Matoussi, and M. Xu, Reflected backward stochastic differential equations under monotonicity and general increasing growth conditions, Adv. in Appl. Probab, vol.4, issue.28, pp.134-159, 2005.

J. P. Lepeltier and M. Xu, Penalization method for reflected backward stochastic differential equations with one r.c.l.l. barrier, Statistics & Probability Letters, vol.75, issue.1, pp.93-97, 2005.
DOI : 10.1016/j.spl.2005.05.016

A. Lopatin and T. Misirpashaev, Two-Dimensional Markovian Model for Dynamics of Aggregate Credit Loss, Advances in Econometrics, 2007.
DOI : 10.1016/S0731-9053(08)22010-4

F. Lyons, Uncertain volatility and the risk-free synthesis of derivatives, Applied Mathematical Finance, vol.20, issue.2, pp.117-133, 1995.
DOI : 10.1002/cpa.3160450103

J. Ma and Y. Song, -Evaluations/Expectations and Related Analysis, Stochastic Analysis and Applications, vol.21, issue.4, pp.711-734, 2010.
DOI : 10.1214/aop/1019160253

URL : https://hal.archives-ouvertes.fr/hal-00018610

A. Matoussi, Reflected solutions of backward stochastic differential equations with continuous coefficient, Statistics & Probability Letters, vol.34, issue.4, pp.347-354, 1997.
DOI : 10.1016/S0167-7152(96)00202-7

R. Merton, Lifetime Portfolio Selection under Uncertainty: The Continuous-Time Case, The Review of Economics and Statistics, vol.51, issue.3, pp.239-265, 1969.
DOI : 10.2307/1926560

J. Moreau, Proximit?? et dualit?? dans un espace hilbertien, Bulletin de la Société mathématique de France, vol.79, pp.273-299, 1965.
DOI : 10.24033/bsmf.1625

M. A. Morlais, Equations différentielles stochastiques rétrogrades à croissance quadratique et applications, 2007.

H. Pagès, Bank monitoring incentives, in preparation. (Cited on pages 19 and 146.) [83] Pardoux Adapted solution of a backward stochastic differential equation, Systems Control Lett, vol.14, issue.2 7, pp.55-61, 1990.

E. Pardoux and S. Peng, Some backward stochastic differential equations with non- Lipschitz coeffcients, Proc. Conf. Metz, 1996.

E. Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, Nonlinear analysis, differential equations and control, pp.503-549, 1998.

S. Peng, Monotonic limit theorem of BSDE and nonlinear decomposition theorem of DoobÐMeyer's type, Prob. Theory and Relat. Fields, pp.473-499, 1999.

S. Peng and M. Xu, Reflected BSDE with a constraint and its applications in an incomplete market, Bernoulli, vol.16, issue.3, pp.614-640, 2010.
DOI : 10.3150/09-BEJ227

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty, preprint, 2010.

T. Pham and J. Zhang, Some estimates for doubly reflected BSDEs without Mokobodski's condition, preprint, 2011.

S. R. Pliska, A Stochastic Calculus Model of Continuous Trading: Optimal Portfolios, Mathematics of Operations Research, vol.11, issue.2, pp.371-382, 1986.
DOI : 10.1287/moor.11.2.371

M. Quenez, Optimal Portfolio in a Multiple-Priors Model, Progress in Probability, pp.291-321, 2004.
DOI : 10.1007/978-3-0348-7943-9_18

Z. Qian and M. Xu, Skorohod equation and reflected backward stochastic differential equations, preprint, 2011.

S. Ribes, Le poker apprivoisé, ebook, 2011.

R. T. Rockafeller, Convex analysis, 1970.
DOI : 10.1515/9781400873173

Y. Sannikov, Agency problems, screening and increasing credit lines, Mimeo, 2005.

Y. Sannikov, A Continuous-Time Version of the Principal???Agent Problem, Review of Economic Studies, vol.75, issue.3, pp.957-984, 2008.
DOI : 10.1111/j.1467-937X.2008.00486.x

A. Schied and . Tu-berlin, Optimal investments for risk- and ambiguity-averse preferences: a duality approach, Finance and Stochastics, vol.16, issue.1, p.11, 2005.
DOI : 10.1007/s00780-006-0024-2

A. Schied and C. Wu, Duality theory for optimal investments under model uncertainty , preprint, p.11, 2005.

C. Skiadas, Robust control and recursive utility, Finance and Stochastics, vol.7, issue.4, pp.475-489, 2003.
DOI : 10.1007/s007800300100

S. Sethi, H. M. Soner, Q. Zhang, and J. Jiang, Turnpike Sets and Their Analysis in Stochastic Production Planning Problems, Mathematics of Operations Research, vol.17, issue.4, pp.932-950, 1992.
DOI : 10.1287/moor.17.4.932

H. M. Soner, Singular Perturbations in Manufacturing, SIAM Journal on Control and Optimization, vol.31, issue.1, pp.132-146, 1993.
DOI : 10.1137/0331010

H. M. Soner and N. Touzi, Superreplication Under Gamma Constraints, SIAM Journal on Control and Optimization, vol.39, issue.1, pp.73-96, 2000.
DOI : 10.1137/S0363012998348991

H. M. Soner and N. Touzi, Stochastic Target Problems, Dynamic Programming, and Viscosity Solutions, SIAM Journal on Control and Optimization, vol.41, issue.2, pp.404-424, 2002.
DOI : 10.1137/S0363012900378863

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. M. Soner and N. Touzi, Dynamic programming for stochastic target problems and geometric flows, Journal of the European Mathematical Society, vol.4, issue.3, pp.201-236, 2002.
DOI : 10.1007/s100970100039

H. M. Soner and N. Touzi, The Dynamic Programming Equation for Second Order Stochastic Target Problems, SIAM Journal on Control and Optimization, vol.48, issue.4, pp.2344-2365, 2007.
DOI : 10.1137/07071130X

H. M. Soner, N. Touzi, and J. Zhang, Martingale Representation Theorem for the G- Expectation, Stoch, Proc. and their App, pp.265-287, 2010.

H. M. Soner, N. Touzi, and J. Zhang, Wellposedness of second order BSDE's, Prob. Th. and Related Fields, to appear, pp.29-61, 0110.

H. M. Soner, N. Touzi, and J. Zhang, Dual formulation of second order target problems, preprint, pp.15-105, 2010.

H. M. Soner, N. Touzi, and J. Zhang, Quasi-sure Stochastic Analysis through Aggregation, Electronic Journal of Probability, vol.16, issue.0, 2010.
DOI : 10.1214/EJP.v16-950

Y. Song, Some properties of G-evaluation and its applications to G-martingale decomposition , preprint, 2010.

D. W. Stroock and S. R. Varadhan, Multidimensional diffusion processes, p.56, 1979.
DOI : 10.1007/3-540-28999-2

R. Tevzadze, Solvability of backward stochastic differential equations with quadratic growth, Stoch, Proc. and their App, pp.503-515, 2008.

V. Neumann, J. Morgenstern, and O. , Theory of Games and Economic Behavior, 1944.

J. Vorbrink, Financial markets with volatility uncertainty, preprint, 2010.

K. Yosida, Functional Analysis, 1964.

F. Yu, CORRELATED DEFAULTS IN INTENSITY-BASED MODELS, Mathematical Finance, vol.3, issue.4, pp.155-173, 2007.
DOI : 10.1016/0304-405X(92)90024-R

T. Zariphopoulou, Consumption-Investment Models with Constraints, SIAM Journal on Control and Optimization, vol.32, issue.1, pp.59-85, 1994.
DOI : 10.1137/S0363012991218827

J. Zhang, Some fine properties of BSDE, 2001.

J. Zhang, A numerical scheme for BSDEs, The Annals of Applied Probability, vol.14, issue.1, pp.459-488, 2004.
DOI : 10.1214/aoap/1075828058